On the locality of arb-invariant first-order formulas with modulo counting quantifiers

    Logical Methods in Computer Science, Volume 12, Issue 4, 2016.

    Cited by: 4|Bibtex|Views3|Links
    EI

    Abstract:

    We study Gaifman locality and Hanf locality of an extension of first-order logic with modulo p counting quantifiers (FO+MOD_p, for short) with arbitrary numerical predicates. We require that the validity of formulas is independent of the particular interpretation of the numerical predicates and refer to such formulas as arb-invariant fo...More

    Code:

    Data:

    Your rating :
    0

     

    Tags
    Comments